# SDR DALA2025121209099

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N951DX
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38736
- Aircraft time: 29,465 hours, 14,310 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 1343199) ISSUES FOUND WHILE ACCOMPLISHING WORK CARD 5300-01165-05. ACCOMPLISH VA 97478MA REV IR IN CONJUNCTION WITH WORK CARD 5300-01165-05.
